Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Red bumps, flaky skin, peeling in foot. Painful to touch. Applied Lotrimin

I have had these little red bumps that look like warts but when I pop them and try to get rid of it it always makes my skin flaky and starts to make my skin peal. It is usually in my feet . It started in the bottom of my left foot and went away but reaently I ve had it come back and like last time I picked at it and it popes and it hurt. My skin started to get hard and dry sky started peeling off. When I feel the skin off it hurts when I touch the area. I ve noticed that when one is gone (the little bump) another comes out the next day or so. I thought it was an infection so I put lotrimin on it but that didn t help. Please help!
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think u are suffering from corns.corns are hypersensitivity reaction due to any injury.they occur mainly in the pressure areas .painful when can be treated by applying salactin paint twice daily .it get cured within one month.if no response try electrocautery for removing corns
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor